# SDR DALA201618560196

- Difficulty date: June 1, 2015
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 72,819 hours, 10,430 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED IAW SB 767-57-010, REV 9, PART 2.  REPAIRED IAW SB 767-57-010, REV 9, PARTS 3 THRU 6 AND AA 5724-01010.
